# SDR EISA95054

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Powre Supply
- Part number: 60030431
- Condition: Inop
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT POWER SUPPLY INOP.  REPLACED FORWARD ENTRY DOOR EMERGENCY LIGHT POWER SUPPLY.  (Z)
